# SDR YENA2023061600642

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 74,779 hours, 26,932 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SHEAR PLATE LOCATED FR69 TO FR70 STR 23RH SIDE AT AFT GALLEY AREA (RELATED MPD TASK 534195-01); REF TO AEROMAN W/O 2023 200/1 NR 2023-252546. REMOVED AND REPLACE SHEAR PLATE LOCATED FR69 TO FR7D STR 23RH SIDE AT AFT GALLEY AREA L.A.W A320 SRM 51-72-11. A320 SRM 51-42-11 AND DWG D53470100 TOOL USED CALIPER P/N:500-196-30 S/N: B21141563. DUE DATE: NOV-30-2023. CALIPER P/N: 500-752-20 S/N: B21038252, DUE DATE: SEP-06-2023. REF TO AEROMAN W/O 2023 200/1 NR 2023-252546. REMOVED AND REPLACE SHEAR PLATE LOCATED FR69 TO FR7D STR 23RH SIDE AT AFT GALLEY AREA L.A.W A320 SRM 51-72-11. A320 SRM 51-42-11 AND DWG D53470100 TOOL USED CALIPER P/N:500-196-30 S/N: B21141563. DUE DATE: NOV-30-2023. CALIPER P/N: 500-752-20 S/N:21038252, DUE DATE: SEP-06-2023. (CONSIDERED AS A MAJOR REPAIR)
